Please use this identifier to cite or link to this item:
Title: Interval Fuzzy Segments
Author: Jorba, Lambert
Adillón, Román
Keywords: Sistemes borrosos
Conjunts borrosos
Anàlisi d'intervals (Matemàtica)
Fuzzy systems
Fuzzy sets
Interval analysis (Mathematics)
Issue Date: Aug-2018
Publisher: MDPI
Abstract: In this paper, we bring together two concepts related to uncertainty and vagueness: fuzzy numbers and intervals. With them, we build a new structure whose elements we call interval fuzzy segments. We have undertaken this based on the conviction that the fuzzy numbers are a correct representation of the real numbers under situations of indeterminacy. We also believe that if it makes sense to consider the set of real numbers between two real bounds, then it also makes sense to consider the set of all the fuzzy numbers between two fuzzy number bounds. In this way, we extend the concept of real interval to the concept of interval fuzzy segment defined by two fuzzy bounds and a transition mapping that leads from the lower fuzzy bound to the upper fuzzy bound and this transition mapping generates the set of all the fuzzy numbers comprised between those fuzzy bounds. At the same time, this transition mapping brings the concept of interval fuzzy segment closer to the concept of line segment.
Note: Reproducció del document publicat a:
It is part of: Symmetry, 2018, vol. 10, num. 8 (309), p. 1-20
Related resource:
ISSN: 2073-8994
Appears in Collections:Articles publicats en revistes (Matemàtica Econòmica, Financera i Actuarial)

Files in This Item:
File Description SizeFormat 
681920.pdf633.58 kBAdobe PDFView/Open

This item is licensed under a Creative Commons License Creative Commons